# SDR DALA2023082907039

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 103,609 hours, 14,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR, CYCLE DOOR MULTIPLE TIMES, OPC DOOR PER B767 AMM 52-11. OPC GOOD. A/C OK FOR SVC. (4512112)
